# SDR QXEA200600324

- Difficulty date: January 23, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT HAND INBOARD FLAP LOWER SURFACE HAS GRAVEL DAMAGE.  REPAIRED IAW CRJ700 SRM 51-21-26-00-001-001-A01, SRM 51-12-00-001-001-A01 AND SRM 51-25-01-001-A01.
